# SDR AALA201606169009

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 70,016 hours, 25,950 cycles
- Engine: Rroyce RB211535E4
- Engine time: 56,561 hours, 19,747 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: BPU200MK2
- Part serial: B220
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 63,533 hours, 21,547 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A RT ENGINE LOW PRESSURE PUMP STATUS MESSAGE OCCURRED AT FL 24000, 1 CHANNEL AND RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE NR 2 ENGINE LOW PRESSURE FUEL PUMP AND THE FUEL PRESSURE SWITCH IAW AMM 73-11-01-004-003-ROO AND AMM 73-35-01-404-017-ROO.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED IAW AMM 71-00-00-700-804 R3.
